Need some answers Asap

Hi there my name is annomynous you can call me millhouse :). A little about myself I am 21 male i suffer from Psychosis and take anti depressant medications. My weight is a problem and im trying my hardest to loose weight. I had a blood test 3 months ago, and the doctor phoned me while i was on holoday to tell me there was a problem with my blood. He told me that i should retake it 3 months later. However i saw a nurse recently and she told me my blood sugar levels are really high! Should i be worried? I recently had some symtoms i scratched my thigh and got a really deep scab wound. Im not intirely sure how it got that bad to be hounest. Also when i ejaculate i dont shoot sperm any more. It comes out very slowly very little aswell drops. Should i be worried yes or no? Is this tied with my medication or diabetes? I always use protection with my girlfriend, but when im getting head i dont use protection. Please let me know give me advice. Should i be worried? I have the blood test tomorrow!

2 Replies

oldestnewest
  • It sounds like you are becoming diabetic in relation to your weight gain which in turn may be related to your depression and medications.

    There is no easy answer and I guess you will not like this, but the way forward is exercise and diet. Not at all easy, but if you manage it you will reap the rewards

  • Scab could be due to dirt getting in and a minor infection. Ejaculation issue could be you just doing it to much ! When receiving oral you do not need protection if you and your partner are in good sexual health.

    Agree with what goldie writes.

You may also like...